Stability of the Jensen-Type Functional Equation in ${C}^{\ast}$ -Algebras: A Fixed Point Approach

Rassias, John Michael, Park, Choonkil . Abstract and Applied Analysis 2009. 2009 (360432) :-

Locate this article in:

Bibtex

@article{CIS-315174,
  Author = {Rassias, John Michael and Park, Choonkil},
  Title = {Stability of the Jensen-Type Functional Equation in ${C}^{\ast}$ -Algebras: A Fixed Point Approach},
  Journal = {Abstract and Applied Analysis},
  Volume = {2009},
  Number = {360432},
  Year = {2009},
  Pages = {--},
  Keywords = {}
}

Similar articles